# SDR CALA0000842

- Difficulty date: June 7, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HOLE PUNCTURED IN RT CUSP WEB UNDER FLOOR SUPPORT AT FS 200, RBL 44.  THE FLOOR SUPPORT WAS REMOVED IAW SRM 51-30-2.  A DOUBLER AND FILLER WERE INSTALLED IAW SRM 53-01, FIGURE 2 AND 51-30-2.  THE FLOOR SUPPORT WAS REINSTALLED IAW SRM 51-30-1.
